On the existence of periodic solution of some quasilinear differential equations with impulses
Author affiliations
DOI:
https://doi.org/10.15625/0866-7136/26/1/5689Abstract
As for ordinary differential equations, one of the problems that especially attract the attention of many mathematicians is the problem on the existence of periodic solutions of the differential equation systems with impulses. In this paper, we study the periodic solutions of the equation system under of the form...
Downloads
Downloads
Published
01-04-2004
How to Cite
Tai, L. L. (2004). On the existence of periodic solution of some quasilinear differential equations with impulses. Vietnam Journal of Mechanics, 26(1), 55–64. https://doi.org/10.15625/0866-7136/26/1/5689
Issue
Section
Research Article
License

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.